| Catalog Number |
37297 |
| Medical Device Problem Codes |
Difficult to Insert (1316); Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
12/14/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Implant malfunctioned due to part/interface does not engage.
Additional Manufacturer Narrative
The initial report did not have the correct event type documented, the correct event type, injury, is provided in this follow up report.
Event or Problem Description